# SDR SIMA20160724003

- Difficulty date: July 24, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,490 hours, 35,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INDICATION SHOWS OPEN WHEN CLOSED.  DEFERRED SERVICE DOOR WARNING SYSTEM REF MEL 52-04, AUTH 070580-B.  ACCOMPLISHED CLEANING AND LUBRICATION OF SERVICE DOOR MICROSWITCHES, OPS CHECK GOOD IAW AMM 52-74-00.
